MathSciNet Relay Station
MathSciNet bibliographic data
MR695239 (84f:05075) 05C75 (06D99)
Duffus, Dwight; Rival, Ivan Graphs orientable as distributive lattices. Proc. Amer. Math. Soc. 88 (1983), no. 2, 197–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement